# SDR DXTA200601799

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 1,736 hours, 1,113 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD MASTER CAUTION FOLLOWED BY TWO FADEC FAIL MESSAGES DURING TO ROLL ABORTED - LIGHTS WENT OUT "YD LOWER FAIL" CAME ON DURING ABORT AND STAYED ON. PURGED LARGE AMOUNT OF WATER FROM NR 1 PITOT SYSTEM IAW : CE 750  M/M 34-11-01. ACCOMPLISHED PITOR/STATIC SYSTEM LEAK/ OPERATIONAL CHECKS IAW: CE750 M/M 34-11-01. PITOT / STATIC SYSTEM LEAK / OPERATIONAL CHECKS IAW: CE750 M/M 34-11-01. PITOT/ STATIC SYSTEM OPERATIONALY CHECK'S GOOD.
